MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) FORTIFY ASSURA DR ICD, US; Pulse generator, permanent, implantable

ABBOTT MEDICAL (CRM-SYLMAR) FORTIFY ASSURA DR ICD, US; Pulse generator, permanent, implantable
Model Number CD2357-40C
Medical Device Problem Codes Environmental Compatibility Problem (2929); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient presented for follow-up in clinic after a magnetic resonance imaging (mri).Upon interrogation, it was discovered the implantable cardioverter defibrillator (icd) was in back up mode with no back-up defibrillation option (bdfo) available due to off-label use with the mri.The icd was successfully restored.The patient was in stable condition.

Brand Name
FORTIFY ASSURA DR ICD, US
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24901504
Report Number2017865-2026-07901
Device Sequence Number13236738
Product Code NVZ
UDI-Device Identifier05414734508063
UDI-Public(01)05414734508063(10)A000102564(17)221031
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberCD2357-40C
Device Catalogue NumberCD2357-40C
Device Lot NumberA000102564
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPTISURE; TENDRIL
Patient Age70 YR
Patient SexMale